# SDR CVGA111951

- Difficulty date: August 14, 2010
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N751BH
- Make and model: Cessna 750
- Aircraft serial: 7500059
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Sensor
- Part number: 42RT1003
- Part serial: 4016
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

DURING CRUISE AT FL390, A MASTER CAUTION FLASHER AND "HYD O'TEMP B" AMBER CAS MESSAGE APPEARED, SHORTLY FOLLOWED BY A MASTER WARNING FLASHER AND "HYD O'TEMP B" RED CAS MESSAGE.  AFTER ACCOMPLISHING EMERGENCY CHECKLISTS THE B HYDRAULIC SYSTEM WAS UNLOADED AND RENDERED UNUSABLE.
